# SDR YENA2023080800907

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 41,078 hours, 26,707 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON EXTERNAL FUSELAGE SKIN AND FASTENERS AT AREA COVERED BY LIVE TV RADOME; (RESOLVED ON W/O: 1241004 TASKCARD: NR-00025 ) CORROSION ON EXTERNAL FUSELAGE SKIN AND FASTENERS AT THE AREA COVERED BY LIVE TV RADOME WAS REMOVED AND EVALUATED WITHIN LIMITS, PER EMB 190 SRM 51-12-01, SRM 51-10-03 AND SRM 53 22-01/AD51. AREA OUT OF LIMITS WAS REPAIRED PER ETD2023-190-018267 REV.:/ AND ETI-190-23-606 REVISION: ORIGINAL AND EC NO.: E23-648-01. ALL WORK ACCOMPLISHED ON TOMX W/O # 2268, N/R # 00134. ACCOMPLISHED BY TOMX TECH # 10000945. RII BY TOMX QC # 10000370. NO MX-220 IS REQUIRED DUE TASK NOT CPCP ITEM.
